• question-icon

    What causes lower abdominal pain, headaches and constipation after taking Nystatin and Fluconazole?

default
Posted on Mon, 10 Jul 2017 in Medicines and Side Effects
Question: I've been on Nystatin and fluconazole for two weeks and suffering with lower abdominal pain ,headaches,hot flashes ,itching butt,and constipation ..Is this normal for die off symptoms ?
doctor
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
Please upload reports

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I would not consider the symptoms to be normal. I would need details of the symptoms as well as investigations to be able to help you. If you have undergone an ultrasonography or other investigations please upload the reports. Also mention if you are self-medicating or whether the medicines have been prescribed by a doctor who has examined you clinically.

There can be a number of causes for your symptoms. It could be due to a viral infection, a gastrointestinal infection, constipation, urinary tract infection and many other things. Details are needed for proper clinical correlation. I would therefore request you for elaboration.

Regarding the constipation, I would like to mention that our bowels have a forward propulsive movement which moves the food forward as it is digested, absorbed and finally eliminated as feces. The key lies in regularization of the same. My suggestions would be to:
* Avoid long gaps between meals. Take small but frequent meals.
* Spicy food has to be avoided.
* It is very important to exercise regularly.
* High dietary fiber intake has to be ensured. Plenty of green leafy vegetables are to be taken. Fiber supplements like psyllium husk can also be taken along. This has to be taken daily at dinner irrespective of whether the problems are present. Restoralax can be taken.
* Please go through the following for a list of fiber rich foods:
XXXX

I would wait for your response. Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 12 hours later
I took a stool test and was diagnosed with candida and hployri. I've finished my antibiotics and now I'm prescribed nystatin and fluconazole .
doctor
Answered by Dr. Prof. Kunal Saha 57 minutes later
Brief Answer:
Thanks for the update.

Detailed Answer:
Thanks for the update. Let me know if there is something that I could help you with.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4438 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Gastrointestinal infection

doctor1 MD

Hello, Dr. Prasad. I have three raised, red bumps on my left hip and don t know what it is from. I am taking antibiotics for a gastrointestinal...

doctor1 MD

I ve been having extremely bad constipation for over a month. I started a new medication (Cymbalta 90 mg at present). I also take 450 mg of...

doctor1 MD

My son aged 15 was I believe misdiagnosed with ulceraive colitis in February. His dioreahha episode began after sitting in a unventilated room for...

doctor1 MD

Hello sir, I have been suffering from acidity problem for almost 5 years. I can eat only the normal usual simle healthy foods . but sometimes that...

doctor1 MD

Hello Doc Can you help me understanding the cbc report. My mother is suffering from diareah and actue weekness from past 2 days we got the cbc test...

doctor1 MD

Hi doctor my son is teeting had a high fever 39 degrees and diharrea. I thought it may be infection too he got hes two teeth at the bottom. I did a...

doctor1 MD

I am 64 year old male with previous Kidney stone problems. About a week ago I felt like I had another kidney stone attack on my left side and...

Get personalised answers from verified doctor in minutes across 80+ specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Prof. Kunal Saha
  • Q - Suggest treatment for severe loose motion

  • Q - Is there any cure for degenerative mucoid cyst associated with...

  • Q - Suggest treatment for chronic severe diarrhea and stomach pain

  • Q - Does Klonopin of a different brand cause any adverse reactions?

  • Q - What causes unusual sweating?

  • Q - Suggest treatment for joints pain in a person with IBS

  • Q - What are the side effects of Superglue injection?

  • Q - Suggest remedy for excessive dryness in mouth

  • Q - Is restarting of Casodex advisable after stopping it?

  • Q - Suggest treatment for severe constipation

backtotop2